Taxonomic status of Saguinus tripartitus (Milne-Edwards, 1878)
Version of Record online: 2 MAY 2005
Copyright © 1988 Wiley-Liss, Inc., A Wiley Company
American Journal of Primatology
Volume 15, Issue 4, pages 367–371, 1988
How to Cite
Thorington, R. W. (1988), Taxonomic status of Saguinus tripartitus (Milne-Edwards, 1878). Am. J. Primatol., 15: 367–371. doi: 10.1002/ajp.1350150410
- Issue online: 2 MAY 2005
- Version of Record online: 2 MAY 2005
- Manuscript Accepted: 21 APR 1988
- Manuscript Received: 12 NOV 1987
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!